# SDR SIMA20051609

- Difficulty date: August 1, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A PREVIOUS REPAIR ON THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED REPAIR PARTS.  FABRICATED A DOUBLER AND FILLER.  REPAIR DONE IAW EMB IC2005-145/4050 DATED AUGUST 1, 2005.  (M)
